# SDR SWAA2025072893676

- Difficulty date: July 22, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 56,564 hours, 32,990 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Liner
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE, RT ACOUSTICAL PANEL IN 4TH POSITION DELAMINATED.   REMOVED AND REPLACED PER AMM 72-23-02-401-NG AFT ACOUSTICAL PANELS.
